CSpace
theexistenceoforbitsconnectingcriticalpointsofdifferentialequationsdependingonaparameter
Shuxiang Yu
2006
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume19Issue:1Pages:72
AbstractUsing the concept of an isolated invariant set, some existence criteria of orbits connecting two critical points bifurcating from a single critical point for ordinary differential equations depending on a parameter are given.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44603
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Shuxiang Yu. theexistenceoforbitsconnectingcriticalpointsofdifferentialequationsdependingonaparameter[J]. journalofsystemsscienceandcomplexity,2006,19(1):72.
APA Shuxiang Yu.(2006).theexistenceoforbitsconnectingcriticalpointsofdifferentialequationsdependingonaparameter.journalofsystemsscienceandcomplexity,19(1),72.
MLA Shuxiang Yu."theexistenceoforbitsconnectingcriticalpointsofdifferentialequationsdependingonaparameter".journalofsystemsscienceandcomplexity 19.1(2006):72.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shuxiang Yu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shuxiang Yu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shuxiang Yu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.